CaltechAUTHORS
  A Caltech Library Service

Reactive Scattering with Row-Orthonormal Hyperspherical Coordinates. 1. Transformation Properties and Hamiltonian for Triatomic Systems

Kuppermann, Aron (1996) Reactive Scattering with Row-Orthonormal Hyperspherical Coordinates. 1. Transformation Properties and Hamiltonian for Triatomic Systems. Journal of Physical Chemistry, 100 (7). pp. 2621-2636. ISSN 0022-3654 . https://resolver.caltech.edu/CaltechAUTHORS:20180720-145035526

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180720-145035526

Abstract

The formalism for triatomic reactive scattering using row-orthonormal hyperspherical coordinates is presented. The transformation properties of these coordinates under kinematic rotations and symmetry operations are derived, as is the Hamiltonian of the system. This formalism is compared with the one using symmetrized principal moment of inertia hyperspherical coordinates. Continuity conditions appropriate for the absence and presence of the geometric phase effect associated with conical intersections are considered. The potential application of these two sets of coordinates to tetraatomic systems is discussed. It is shown that the row-orthonormal coordinates are well suited for the treatment of systems of four or more atoms.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://dx.doi.org/10.1021/jp953195jDOIArticle
Additional Information:© 1996 American Chemical Society. Received: October 30, 1995. The present work was supported by the National Science Foundation, Grant no. CHE 9311401.
Funders:
Funding AgencyGrant Number
NSFCHE-9311401
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Arthur Amos Noyes Laboratory of Chemical Physics8887
Issue or Number:7
Record Number:CaltechAUTHORS:20180720-145035526
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180720-145035526
Official Citation:Reactive Scattering with Row-Orthonormal Hyperspherical Coordinates. 1. Transformation Properties and Hamiltonian for Triatomic Systems Aron Kuppermann The Journal of Physical Chemistry 1996 100 (7), 2621-2636 DOI: 10.1021/jp953195j
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88087
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:23 Jul 2018 19:59
Last Modified:03 Oct 2019 20:02

Repository Staff Only: item control page